RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 36, Issue 4  


Estimating the cardinality of a group by the cardinality of the set of uncomplemented subgroups
V. A. Gavrilin, Yu. M. Gorchakov
465
Group $\mathrm{Aut}_r\langle Q,\le\rangle$ is not constructivizable
A. S. Morozov
473
Number of integral points in a certain set and the approximation of functions of several variables
Đinh Dung
479
Summability of differentiated multiple Fourier series by Bochner-Riesz means
A. M. Diyachkov
493
Behavior of divergent Haar series
V. A. Skvortsov
509
Typicalness of stable stability with respect to first approximation
V. M. Millionshchikov
517
An operator variant of the maximum principle
V. G. Kurbatov, I. S. Frolov
531
A generalization of Darboux theorem to Hamiltonian field theory
A. M. Astashov
537
Signature of a branched covering
O. Ya. Viro
549
Analytic extension of locally defined Riemannian manifolds
V. A. Popov
559
Invariant transformations of formulas
V. I. Mart'yanov
571
A formal system of negationless arithmetic that is conservative with respect to heyting arithmetic
V. N. Krivtsov
583
$B_s$-sequences
A. G. D'yachkov, V. V. Rykov
593
A theorem on large-deviation probabilities for decomposable statistics and its statistical application
A. F. Ronzhin
603
Sylow properties of a class of quasigroups
V. M. Galkin
617
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019